# SDR JJBA201906043005

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 34,309 hours, 21,961 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Nut Plate
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II PROTRACTOR TOOLING NUT PLATE MISSING AS MARKED. INSTALLED DOUBLER AND FILLER. RESTORED ORIGINAL FINISH AS REQUIRED.
